Alexey Ovchinnikov
Alexey Ovchinnikov
CUNY Queens College and Graduate Center
Verified email at qc.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Parameterized Picard--Vessiot extensions and Atiyah extensions
H Gillet, S Gorchinskiy, A Ovchinnikov
Advances in Mathematics 238, 322-411, 2013
592013
A bound for orders in differential Nullstellensatz
O Golubitsky, M Kondratieva, A Ovchinnikov, A Szanto
Journal of Algebra 322 (11), 3852-3877, 2009
432009
Reductive linear differential algebraic groups and the Galois groups of parameterized linear differential equations
A Minchenko, A Ovchinnikov, MF Singer
International Mathematics Research Notices 2015 (7), 1733-1793, 2015
38*2015
Isomonodromic differential equations and differential categories
S Gorchinskiy, A Ovchinnikov
Journal de Mathématiques Pures et Appliquées 102, 48-78, 2014
35*2014
Unipotent differential algebraic groups as parameterized differential Galois groups
A Minchenko, A Ovchinnikov, MF Singer
Journal of the Institute of Mathematics of Jussieu 13 (4), 671-700, 2014
34*2014
Tannakian approach to linear differential algebraic groups
A Ovchinnikov
Transformation groups 13 (2), 413-446, 2008
312008
σ-Galois theory of linear difference equations
A Ovchinnikov, M Wibmer
International Mathematics Research Notices 2015 (12), 3962-4018, 2015
292015
Tannakian categories, linear differential algebraic groups, and parametrized linear differential equations
A Ovchinnikov
Transformation Groups 14 (1), 195-223, 2009
292009
Zariski closures of reductive linear differential algebraic groups
A Minchenko, A Ovchinnikov
Advances in Mathematics 227 (3), 1195-1224, 2011
272011
Differential tannakian categories
A Ovchinnikov
Journal of Algebra 321 (10), 3043-3062, 2009
262009
SIAN: software for structural identifiability analysis of ODE models
H Hong, A Ovchinnikov, G Pogudin, C Yap
Bioinformatics 35 (16), 2873-2874, 2019
242019
New effective differential Nullstellensatz
R Gustavson, M Kondratieva, A Ovchinnikov
Advances in Mathematics 290, 1138-1158, 2016
222016
Global Identifiability of Differential Models
H Hong, A Ovchinnikov, G Pogudin, C Yap
Communications on Pure and Applied Mathematics 73 (9), 1831-1879, 2020
212020
On the generalized Ritt problem as a computational problem
O Golubitsky, M Kondratieva, A Ovchinnikov
Journal of Mathematical Sciences 163 (5), 515-522, 2009
212009
A bound for the Rosenfeld–Gröbner algorithm
O Golubitsky, M Kondratieva, M Moreno Maza, A Ovchinnikov
Journal of Symbolic Computation 43 (8), 582-610, 2008
18*2008
Classification and applications of monomial orderings and the properties of differential orderings
A Ovchinnikov, A Zobnin
Proceedings of CASC 2002, 237-252, 2002
182002
Algebraic transformation of differential characteristic decompositions from one ranking to another
O Golubitsky, M Kondratieva, A Ovchinnikov
Journal of Symbolic Computation 44 (4), 333-357, 2009
152009
On bounds for the effective differential Nullstellensatz
O León Sánchez, A Ovchinnikov
Journal of Algebra 449, 1-21, 2016
132016
Extensions of differential representations of SL (2) and tori
A Minchenko, A Ovchinnikov
Journal of the Institute of Mathematics of Jussieu 12 (1), 199-224, 2013
132013
Bounds for elimination of unknowns in systems of differential-algebraic equations
A Ovchinnikov, G Pogudin, NT Vo
International Mathematics Research Notices, 2021
12*2021
The system can't perform the operation now. Try again later.
Articles 1–20